# SDR CHQA20130308072

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 19,174 hours, 16,866 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,331 hours, 16,229 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LAVATORY SMOKE MESSAGE ON CLIMBOUT.  NO SMOKE WAS DETECTED IN THE CABIN AND NO SMOKE ODORS WERE PRESENT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NO SMOKE SMELL WAS PRESENT ON THE GROUND AND THE LAVATORY SMOKE DETECTOR WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 3/9/2013 WHEN THE LAVATORY SMOKE DETECTION SYSTEMS WAS OPERATIONALLY CHECKED GOOD WITH NO DEFECTS NOTED.  MAINTENANCE ALSO PERFORMED OPERATIONAL CHECKED THE BOTH ENGINE BLEED SYSTEMS AND THE COOLING PACK SYSTEM WITH NO DEFECTS NOTED.
